zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundary value problem for first order impulsive functional integro-differential equations. (English) Zbl 1220.45010
The author proves the existence and uniqueness of an extremal solution to a boundary value problem for impulsive integro-differential equations with non-linear boundary conditions and deviated arguments. The proof of the result relies on a comparison theorem established by the author and on a monotone iterative technique. An illustrative example is presented at the end of the paper.
MSC:
45J05Integro-ordinary differential equations
45G10Nonsingular nonlinear integral equations
45L05Theoretical approximation of solutions of integral equations
References:
[1]Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[2]Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Impulsive differential equations and inclusions, Impulsive differential equations and inclusions 2 (2006) · Zbl 1130.34003
[3]Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[4]Zhang, H.; Chen, L. S.; Nieto, J. J.: A delayed epidemic model with stage structure and pulses for management strategy, Nonlinear anal.: RWA 9, 1714-1726 (2008) · Zbl 1154.34394 · doi:10.1016/j.nonrwa.2007.05.004
[5]Nieto, J. J.; O’regan, D.: Variational approach to impulsive differential equations, Nonlinear anal.: RWA 10, 680-690 (2009) · Zbl 1167.34318 · doi:10.1016/j.nonrwa.2007.10.022
[6]Jiao, J.: Effect of delayed response in growth on the dynamics of a chemostat model with impulsive input, Chaos solitons fractals 42, 2280-2287 (2009) · Zbl 1198.34134 · doi:10.1016/j.chaos.2009.03.132
[7]Ding, W.; Ran, J.; Han, M.: Periodic boundary value problems for the first order impulsive functional differential equations, Appl. math. Comput. 165, 443-456 (2005) · Zbl 1081.34081 · doi:10.1016/j.amc.2004.06.022
[8]Franco, D.; Nieto, Juan J.: First-order impulsive ordinary differential equations with anti-periodic and nonlinear boundary conditions, Nonlinear anal. 42, 163-173 (2000) · Zbl 0966.34025 · doi:10.1016/S0362-546X(98)00337-X
[9]Nieto, J. J.; Rodriguez-Lopez, R.: Boundary value problems for a class of impulsive functional equations, Comput. math. Appl. 55, 2715-2731 (2008) · Zbl 1142.34362 · doi:10.1016/j.camwa.2007.10.019
[10]Ahmad, B.; Nieto, J. J.: Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions, Nonlinear anal. 69, 3291-3298 (2008) · Zbl 1158.34049 · doi:10.1016/j.na.2007.09.018
[11]Liang, R.; Shen, J.: Periodic boundary value problem for the first order impulsive functional differential equations, J. comput. Appl. math. 220, 498-510 (2007) · Zbl 1123.34050 · doi:10.1016/j.cam.2006.03.017
[12]Yang, X. X.; Shen, J. H.: Nonlinear boundary value problems for first order impulsive functional differential equations, Appl. math. Comput. 189, 1943-1952 (2007) · Zbl 1125.65074 · doi:10.1016/j.amc.2006.12.085
[13]Luo, Z. G.; Jing, Z. J.: Periodic boundary value problem for first-order impulsive functional differential equations, Comput. math. Appl. 55, 2094-2107 (2008) · Zbl 1144.34044 · doi:10.1016/j.camwa.2007.08.036
[14]He, Z.; He, X.: Periodic boundary value problems for first order impulsive intergro-differential equations of mixed type, J. math. Anal. appl. 296, 8-20 (2004) · Zbl 1057.45002 · doi:10.1016/j.jmaa.2003.12.047
[15]Liu, L. S.; Wu, C. X.; Guo, F.: A unique solution of initial value problems for first order impulsive integro-differential equations of mixed type in Banach spaces, J. math. Anal. appl. 275, 369-385 (2002) · Zbl 1014.45007 · doi:10.1016/S0022-247X(02)00366-9
[16]Guo, D. J.: A class of second-order impulsive integro-differential equations on unbounded domain in a Banach space, Appl. math. Comput. 125, 59-77 (2002) · Zbl 1030.45011 · doi:10.1016/S0096-3003(00)00115-6
[17]Jankowski, T.: First-order impulsive ordinary differential equations with advanced arguments, J. math. Anal. appl. 331, 1-12 (2007) · Zbl 1122.34042 · doi:10.1016/j.jmaa.2006.07.108
[18]Li, J. L.; Shen, J. H.: Periodic boundary value problems for delay differential equations with impulses, J. comput. Appl. math. 193, 563-573 (2006) · Zbl 1101.34050 · doi:10.1016/j.cam.2005.05.037
[19]Ehme, J.; Eloe, P.; Henderson, J.: Upper and lower solution methods for fully nonlinear boundary value problems, J. differential equations 180, 51-64 (2002) · Zbl 1019.34015 · doi:10.1006/jdeq.2001.4056
[20]Nieto, J. J.; Rodriguez-Lopez, R.: Remarks on periodic boundary value problems for functional differential equations, J. comput. Appl. math. 158, 339-353 (2003) · Zbl 1036.65058 · doi:10.1016/S0377-0427(03)00452-7
[21]Wang, G. T.; Zhang, L. H.; Song, G. X.: Integral boundary value problems for first order integro-differential equations with deviating arguments, J. comput. Appl. math. 225, 602-611 (2009) · Zbl 1169.45002 · doi:10.1016/j.cam.2008.08.030
[22]Cabada, A.; Habets, P.; Pouso, R. L.: Optimal existence conditions for ϕ-Laplacian equations with upper and lower solutions in the reverse order, J. differential equations 166, 385-401 (2000) · Zbl 0999.34011 · doi:10.1006/jdeq.2000.3803
[23]Cabada, A.; Otero-Espinar, V.: Existence and comparison results for difference ϕ-Laplacian boundary value problems with lower and upper solutions in reverse order, J. math. Anal. appl. 267, No. 2, 501-521 (2002) · Zbl 0995.39003 · doi:10.1006/jmaa.2001.7783
[24]Cabada, A.; Grossinhob, M.; Minhosc, F.: Extremal solutions for third-order nonlinear problems with upper and lower solutions in reversed order, Nonlinear anal. 62, 1109-1121 (2005) · Zbl 1084.34013 · doi:10.1016/j.na.2005.04.023
[25]Jiang, D.; Ying, Y.; Chu, J.; Oreganc, D.: The monotone method for Neumann functional differential equations with upper and lower solutions in the reverse order, Nonlinear anal. 67, 2815-2828 (2007) · Zbl 1130.34040 · doi:10.1016/j.na.2006.09.042
[26]Li, F.; Jia, M.; Liu, X.; Li, Ch.; Li, G.: Existence and uniqueness of solutions of second-order three-point boundary value problems with upper and lower solutions in the reversed order, Nonlinear anal. 68, 2381-2388 (2008)
[27]Wang, W.; Yang, X.; Shen, J.: Boundary value problems involving upper and lower solutions in reverse order, J. comput. Appl. math. 230, 1-7 (2009)